MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08463662001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for tina-quant hemoglobin a1cdx gen.3 (a1cx3) on a cobas c 503 analytical unit.The initial result was 8.56%.The repeat result was 6.99%.
 
Additional Manufacturer Narrative
The a1cx3 reagent lot number was 715060 with an expiration date of 31-aug-2024.Calibration was last performed on 18-dec-2023.Qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced a vacuum valve and confirmed the module was operating within specification.Reagent issues were excluded as the customer had no further issues and the correct repeat result was received using the same reagent.The investigation determined the issue identified by the fse (blocked vacuum valve) was the cause of the event.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18588180
Report Number1823260-2024-00234
Device Sequence Number7021570
Product Code JJE
UDI-Device Identifier07613336158784
UDI-Public07613336158784
Combination Product (Y/N)Y
Initial Reporter CountryPK
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown